# SDR MASA01023

- Difficulty date: February 25, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BC10059001
- Condition: Shorted
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: K

## Discrepancy

FLT 6339 - PHX-BFL, A GALLEY LIGHT FIXTURE SHORTED WITH SPARKS AND FLAMES.  THE SOCKET MELTED AND THE FLAMES WENT OUT IMMEDIATELY.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY.  OP CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
